# SDR SWAA2022092716625

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737
- Aircraft serial: 36614
- Aircraft time: 49,238 hours, 29,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT 11DEF / [01] R&R BATTERY FOR EMERGENCY LIGHTS AT 11DEF OPS CK GOOD PER AMM 33-51-06
